# SDR ABXA20221005107

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 108,451 hours, 31,527 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Part number: AC9227F1740
- Condition: Contaminated
- Location: Rt Eng Fuel
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG FUEL FILT EICAS MESSAGE AFTER TAKEOFF CREW PERFORMED AIR TURN BACK TO CVG. AIRCRAFT WAS GROUNDED BY MAINTENANCE. MAINTENANCE CONDUCTED T/S PER FIM 73-11 FT 803 FOUND DEBRIS IN FUEL FILTER OF RT ENGINE REPLACED FUEL FILTER PER AMM 73-11-02, LEAK CHECK OK. A/C REMAINS ETOPS 180. AIRCRAFT RETURNED TO SERVICE.
